Original Articles

THE BAILEY TRANSFORM AND D.B. SEARS

Published in: Quaestiones Mathematicae
Volume 22, issue 1, 1999 , pages: 19–26
DOI: 10.1080/16073606.1999.9632056
Author(s): GeorgeE. AndrewsDepartment of Mathematics, Eberly College of Science, Usa, Douglas BowmanDepartment of Mathematics, Usa
Keywords: 33D15, 33D45

Abstract

In recent years, the pioneering q-series methods initiated by Rogers and extended by Bailey have found extensive applications in number theory and physics. In this paper we show how some of the work of D.B. Sears can be understood and extended once it has been related to the Bailey Transform.

Get new issue alerts for Quaestiones Mathematicae